# SDR CALA2017040700861

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,178 hours, 16,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 170454
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE,  RT SIDE FIRST AND BUSINESS CLASS.   REPLACED THE BATTERY PACK AND FOUND NORMAL IAW AMM 33-51-07-422-007-002, REV 196 , AMM 25-25-06-701-801, REV 196, WDM 33-51-12-001, REV 132 & CMM 25-28-72, REV 5.
